Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Late period, cramps. Negative pregnancy test. Moody, tired. Pregnant?

hi my period is 6 days late, im usually on time, ive been having period like cramps and on day 2, 4 and 5 of my missed period the first thing morning ive had a bit of blood but just when i wiped and then it went away, the blood was just a little lighter than period blood. ive done 4 tests and all negative and i have even used the clear blue digital ones aswel as cheap ones. ive been feeling moody, and tired and a little sick, i have no other symptoms just wandering if i could be pregnant even though ive had negative pregnancy tests .
Asked On : Tue, 18 Dec 2012
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Sep 2012
Hello, Welcome to HCM, I am Dr. Das

There is very low chance of being pregnant after these negative tests.

But, for confirmation, you should do an ultrasound scan of abdomen. It is the gold standard test for pregnancy.

Answered: Wed, 19 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor